# SDR KBMA113841

- Difficulty date: May 29, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Part serial: RL064
- Condition: Inoperative
- Location: Cyclic
- Part time: 1,727 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CYCLIC PULLS TO THE LEFT.  REPLACED WITH SERVICEABLE SERVO.
